# SDR CALA2014021790386

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT AT L2 DOOR SILL FWD GIRT BAR ATTACH POINT FRAME 66.  R & R L2 DOOR SILL PN D534800420601 IAW A320 SRM 51-42-11 PG 7, PARA 5 & 6 & PG 25 PARA 7.
